# SDR USAA2011040191313

- Difficulty date: February 23, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688U165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - LEVEL 2 EXFOLIATION CORROSION ON MAIN ENTRY DOOR CUTOUT SUPPORT CHORD BETWEEN BS 312 TO BS 344, S17L.  REPLACED MAIN ENTRY DOOR CUTOUT SUPPORT CHORD BETWEEN BS 312 TO BS 344, S17L IAW B737 SRM 51-40-02 & BOEING DRAWING 65-17688 REV B.
